# SDR IPXA2020032553536

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 30,007 hours, 18,615 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4057166A
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3RT WING #8 SLAT HAS 4EA DENT DELAMINATIONSREPAIRED IAW SRM 57-43-02-2R-1 AND SRM 51-70-10-2R-2
